MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTABLATOR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTABLATOR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3360
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that the procedure was cancelled.The 90% stenosed target lesion was located in the left anterior descending artery.A ce rotablator atherectomy systems and devices was selected for use.After connecting all the connection with the rota console, it was noted that the foot pedal in dynaglide mode was not working.The cylinder pressure was good and other connection was also fine.The patient was under general anesthesia when the issue happened.The procedure was rescheduled after 3 days.There were no patient complications reported.
 
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).Device evaluated by manufacturer: the rotablator dynaglide foot pedal was returned for analysis.The foot pedal, body, tubing, and connectors were visually examined.Inspection of the unit found that the dynaglide connector was broken/damaged.Further functional testing was unable to be performed due to the damaged dynaglide connector preventing the returned foot pedal from connecting to the test console.Product analysis could not confirm the reported events as the damaged dynaglide connector prevented the foot pedal from connecting to the console.It was considered likely that the reported events were attributable to the damaged connector.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).
 
Event or Problem Description

Brand Name
ROTABLATOR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
EP TECHNOLOGIES, INC.
150 baytech dr.
san jose CA 95134
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key15687551
Report Number2124215-2022-42613
Device Sequence Number15158916
Product Code MCX
UDI-Device Identifier08714729353317
UDI-Public08714729353317
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3360
Device Catalogue Number3360
Device Lot NumberOEMTRACE
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer05/26/2023
07/13/2023
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date06/15/2023
07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown